Journal of Mathematics and Statistics

Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative Uncertainty

Ada Cheng

DOI : 10.3844/jmssp.2006.442.444

Journal of Mathematics and Statistics

Volume 2, 2006

Pages 442-444

Abstract

Boundary control systems arises naturally in many applications. Any modelling of real systems involve uncertainty. Sufficient conditions for well-posededness for additive or multiplicative uncertainty are presented through the use of matrix theory.

Copyright

© 2006 Ada Cheng. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.